# SDR ASAA2019022728381

- Difficulty date: February 27, 2019
- Submitted: March 1, 2019
- Operation: Air carrier
- Aircraft: N557AS
- Make and model: Boeing 737890
- Aircraft serial: 35176
- Aircraft time: 48,714 hours, 14,320 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Platform
- Part number: 3400018160
- Condition: Worn
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ENGINE PLATFORMS AT POSITIONS 4,15, 19 WORN BEYOND LIMITS. GROUNDED - YES. REMOVED AND REPLACED AIRCRAFT ENGINE NR 1 PLATFORMS AT POSTION 4,15, 19 REF TASK CARD 78472010.
